# SDR 99ZZZX2321

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6151L
- Make and model: Hughes 269C1
- Aircraft serial: 0087
- Engine: Lyc HO360C1A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 30768
- Condition: Leaking
- Location: Carburetor
- Part time: 408 hours
- Component: Precision, 1060301
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE PILOT OBSERVED FUEL DRAINING FROM THE CARBURETOR WHILE REFUELING.  THE CARBURETOR WAS REMOVED AND DISASSEMBLED.  THE FLOAT WAS FOUND TO HAVE A SMALL QUANTITY OF FUEL IN  IT WHICH CAUSED THE NEEDLE TO REMAIN UNSEATED.  A NEW FLOAT WAS INSTALLED AND THE ENGINE RAN SATISFACTORY.
